Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I believe that my girl is sensitive to aspirin and that she has allergy, expressed with rash, headache and mild dizziness. However, her doctor thinks these could be just some side effects. What are drug allergies?

Loading...


Adverse reactions to drugs are often seen, and most of drugs can cause an adverse reaction. Like any other allergy, drug allergy can be manifested in many different ways and intensity from mild symptoms like skin rash, nausea and vomiting to life-threatening anaphylaxis. Sometimes side effects of medicines are confused with mild forms of allergies. True allergies arise from hypersensitivity of the immune system, triggering response against a foreign substance that is harmless in most people. Penicillin antibiotics are the most commonly responsible for drug allergies. Also sulfa drugs, anticonvulsants, insulin preparations, and local anesthetics could be the reason.
Reply

Loading...